advertisement
Question
Posted by: worried | 2011/06/08

can i be pregnant

Hi Doc

I have been on Nur isterate for the past 3 and half years. i stopped using it in February 2011. currently i am not using anything is there a possibility that i can fall pregnant before i can see my period?

Worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes that is a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011/06/10

Yes that is a possibility.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/06/10

Yes that is a possibility.

Best wishes

Reply to gynaedoc
Posted by: Sam | 2011/06/09

Hi there
i know of friends that this has happened to but is not very likely-however anything is possible.

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement